MAUDE Adverse Event Report: ABYRX, INC. PERMATAGE SETTABLE NONABSORBABLE HEMOSTATIC BONE PUTTY; Wax, bone

ABYRX, INC. PERMATAGE SETTABLE NONABSORBABLE HEMOSTATIC BONE PUTTY; Wax, bone
Model Number OS-PER-1001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Abyrx received communication regarding a use in canada of the permatage¿ settable, nonabsorbable bone putty in the treatment of a segmental defect of the distal tibia.The device was reportedly used to fill a segmental bone defect, without any supplemental fixation for stabilization of permatage in the procedure.Subsequently, the patient presented with dislodgement of the device from the application site.The use did not appear to be in accordance with the labeling for the device or appropriate medical practices.Abyrx confirmed with the sales representative that the device's instructions for use (ifu) had been provided to the operating surgeon prior to the procedure.The procedure itself was a revision of a previously failed total ankle implant.Further details regarding the primary procedure were not provided.The batch record for the device lot was reviewed in its entirety, including all documented steps of manufacturing, sterilization, sterile barrier integrity verification, and final release testing.All records were found to be complete and compliant with established procedures and specifications.There were no discrepancies, deviations, or concerns noted.The lot met all applicable quality and regulatory requirements and was accepted for release.
 
Additional Manufacturer Narrative

Brand Name
PERMATAGE SETTABLE NONABSORBABLE HEMOSTATIC BONE PUTTY
Common Device Name
Wax, bone
Manufacturer (Section D)
ABYRX, INC.
700 fairfield ave
suite 1
stamford CT 06902
Manufacturer (Section G)
ABYRX, INC
700 fairfield ave
suite 1
stamford CT 06902
Manufacturer Contact
alyssa mcdermott
700 fairfield ave
suite 1
stamford, CT 06902
MDR Report Key22055699
Report Number3005972619-2025-00001
Device Sequence Number6950494
Product Code MTJ
UDI-Device Identifier00850391007238
UDI-Public(01)00850391007238(17)250630(10)20197
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K202363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberOS-PER-1001
Device Catalogue NumberOS-PER-1001
Device Lot Number20197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale